MathSciNet Relay Station
MathSciNet bibliographic data
MR1248514 (94k:62046) 62F15 (62C10 62F35)
Wasserman, Larry; Lavine, Michael; Wolpert, Robert L. Linearization of Bayesian robustness problems. J. Statist. Plann. Inference 37 (1993), no. 3, 307–316.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement